View Full Version : Klonopin Withdrawal, four months free.


Mindescape
10-23-16, 02:57 AM
Hello everyone,

I have just spent the last year slowly tapering off Klonopin after 28 years (1mg twice a day) and haven't taken any medications in four months. Something I noticed during the gradual withdrawal is reduced physical energy and severely reduced libido which is odd considering it was so high before tapering. Another debilitating issue is extreme fatigue to the point where my leg muscles are constantly sore and never recover from rest. A perfect example recently I moved and my muscles are still sore after moving 22 days ago, no recovery as I've been resting everyday since. If I try to exert myself in a moderate way my muscles instantly cramp up, even my hands. I went to see my doctor for a blood test and it showed very low testosterone levels (libido), not sure which one is free or total testosterone.

The other testosterone was just a hair below normal (functionality). If I dare have sexual relations simply walking becomes difficult for many days as my leg muscles are so weak and sore. My quality of sleep isn't that good as I find myself waking early in the morning after only two hours of sleep. I find it hard to believe Klonopin had a positive effect on my energy when all other medications had typical side effects as many others, I've never heard of a medication like Klonopin that would increase energy from that of a 20 year old to an 80 year old. I have no clue what my testosterone levels were before the withdrawal, staying in bed all day seems like the the only relief I can get, simply standing in the kitchen for prolong periods is fatiguing. It seems like the longer I'm off the Klonopin the more my energy is reduced (fatigue), I had more energy within the first month of stopping the Klonopin than I do now.

I told my doctor I want to see if my body will heal on it's own and am willing to give it several months before even considering testosterone replacement therapy (TRT). Can Klonopin and other medication lower/increase testosterone levels? Also is four months to soon for recovery even after a slow taper and four months medication free?

cobain67
10-27-16, 01:15 AM
One thing I can say is I understand your experience from my own. I have been tapering down since March with a 3 month respite or stagnation point to stabilize from Klonopin. As for energy levels and testosterone, one of the best things you can do is get early morning cardio in. I do this almost daily by force, after some coffee, just to get through my day and get basic things done. I find if I allow myself to give in to my lethargy and lay in bed it gets worse, not better. I believe the exercise will help boost natural Testosterone production too. I also believe the first month was better because, at least personally speaking, willpower and momentum as well as the feeling of the symptoms being temporary give us a mind over matter advantage. After the first month its like a wall gets hit and the dread of pushing on catches up, therefore making it harder not to succumb to the weight of the recovery period.

All in all if you can force yourself to do morning cardio first thing--ignoring all the thoughts and feelings that work to keep you in bed--you may feel better.

Hope this helps somewhat..

Mindescape
11-19-16, 10:14 PM
Things are definitely headed south, today I was performing an oil change and all the sudden I started getting muscle spasms in my back, then my vision blurred and I almost went unconscious. I was barely able to make it back in my house and by the time I got inside I couldn't walk at all. I went to ER and they ran a bunch of tests and came back with they think it's psychological! I've been fatigue for months now, this is on a whole other level of fatigue, every muscle in my body is extremely sore and there's a burning sensation in my legs. If it continues I will be unable to even walk.

Can low testosterone alone cause these symptoms?

Snoopy10
06-01-17, 08:55 AM
Klonopin withdrawal is awful. I can't say if there are other things wrong with you but every thing you are describing I have felt too. I'm not even off it, I still take .5-1mg a day.

As the other poster said, be sure to exercise even though it hurts. Start taking Epsom salt baths for the aching muscles. Icy hot also works for the muscles. Massage helps.

I have pulled a muscle twice due to spasms. Make sure you drink tons of water that will help. Good luck to you!